Orthogonal Laurent polynomials. A new algebraic approach

  1. Cruz-Barroso, R. 1
  2. Díaz Mendoza, C. 1
  3. Orive, R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2013

Volume: 408

Issue: 1

Pages: 40-54

Type: Article

DOI: 10.1016/j.jmaa.2013.05.076 SCOPUS: 2-s2.0-84880585528 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus